I took my pill late yesterday and then I was in a mood for the rest of the day. I ended up crying for no reason and really freaking my boyfriend out. Does this have to do with my hormone levels because of the late pill or is it unrelated?
------------------ "Talking about music is like talking about sex. Can you describe it?" -Bruce Springsteen
If it were due to hormone levels, this likely would have come up when you first started taking your pills, as well, and would possibly happen every time you stopped your placebo week; it seems very skeptical to me that this is a birth control related issue.
Some people just have really off days; something else could be down deeper behind this. I doubt it's the late pill, but I could be wrong.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.